Volume 4, Issue 1-2, May 1997, Pages 129 - 131
Reduction and Exact Solutions of the Monge-Ampere Equation
Available Online 1 May 1997.
- https://doi.org/10.2991/jnmp.1997.4.1-2.17How to use a DOI?
- On the basis of a subgroup structure of the Poincaré group P(1, 3) the ansatzes which reduce the MongeAmpere equation to differential equations with fewer independent variables have been constructed. The corresponding symmetry reduction has been done. By means of the solutions of the reduced equations some classes of exact solutions of the investigated equation have been found.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Oleg Leibov PY - 1997 DA - 1997/05 TI - Reduction and Exact Solutions of the Monge-Ampere Equation JO - Journal of Nonlinear Mathematical Physics SP - 129 EP - 131 VL - 4 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1997.4.1-2.17 DO - https://doi.org/10.2991/jnmp.1997.4.1-2.17 ID - Leibov1997 ER -